A frequency-domain iterative identification algorithm using general orthonormal basis functions

Akcay H., Heuberger P.

AUTOMATICA, vol.37, no.5, pp.663-674, 2001 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 5
  • Publication Date: 2001
  • Doi Number: 10.1016/s0005-1098(01)00003-6
  • Journal Name: AUTOMATICA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.663-674
  • Keywords: iterative identification, frequency domain, general orthonormal basis functions, bounded noise, SYSTEM-IDENTIFICATION, RESPONSE DATA, H-INFINITY
  • Anadolu University Affiliated: No


In this paper, a two-step frequency-domain identification algorithm is proposed, in which the identified model is parameterized in terms of general orthonormal basis functions. Furthermore an update scheme is presented, where the poles of the basis functions are adjusted iteratively and the convergence properties of this scheme M with respect to unknown-but-bounded noise are studied. The algorithm is applied to experimental Frequency response data obtained from a compact disk player. (C) 2001 Elsevier Science Ltd. All rights reserved.